MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-06
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right tsa.Subsequently, the patient reported "feeling loose and unstable" and that the implant was "rocking".As a result, the patient underwent a right shoulder revision approximately 3 weeks after initial implantation.No further patient impact reported.
 
Additional Manufacturer Narrative
D10: 322-10-00 - humeral adapter tray, +0; (b)(6), 322-36-00 - 145-deg pe 36mm hum liner +0; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; (b)(6), 320-31-36 - glenosphere, 36mm; (b)(6), 320-35-04 - small posterior augment glenoid plate, right; (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit; (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.
 
Event or Problem Description
It was reported that the patient experienced a fall.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22306564
Report Number1038671-2025-02335
Device Sequence Number7937327
Product Code KWS
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale